MAUDE Adverse Event Report: CORDIS CORPORATION CATH MB 5F PIG 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH MB 5F PIG 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 532598B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 5f pig 110cm 6sh super torque® marker band pigtail catheter broke into 2 pieces during an aorta type b dissection treatment procedure.Catheter was removed and the procedure was finished successfully.There were no reports of patient injury.The wire position had to be given up to salvage the catheter.The product was discarded and therefore will not be returned for evaluation.According to additional details provided, the device was not being used for a chronic total occlusion.There were no anomalies noted when the product was removed from the package.The product was stored, handled, inspected, and prepped according to the instructions for use (ifu).There was no difficulty experienced in prepping the device.The device was not inserted through a stopcock.The device was not resterilized.
 
Additional Manufacturer Narrative
Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a 5f pig 110cm 6sh super torque® marker band pigtail catheter broke into 2 pieces during an aorta type b dissection treatment procedure.Catheter was removed and the procedure was finished successfully.There were no reports of patient injury.The wire position had to be given up to salvage the catheter.The product was discarded and therefore will not be returned for evaluation.According to additional details provided, the device was not being used for a chronic total occlusion.There were no anomalies noted when the product was removed from the package.The product was stored, handled, inspected, and prepped according to the instructions for use (ifu).There was no difficulty experienced in prepping the device.The device was not inserted through a stopcock.The device was not resterilized.The product was not returned for analysis.A product history record (phr) review of lot 18096498 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿catheter (body/shaft)- separated - in-patient¿ could not be confirmed.Entrapment of the catheter between other endovascular devices and the vessel wall, which leads to elongation of the body/shaft and subsequent material tensile overload may have been the contributing factor.Although not intended as a mitigation of risk, information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), ¿manipulation of the catheter under excessive friction due to interaction with other devices or while trapped in the vasculature, can lead to stretching or elongation of the catheter.Stretching or elongation of the catheter during endovascular procedures could result in the marker bands moving along the catheter.In extreme cases, marker bands may come off the catheter and dislodge into the vascular system.Avoid entrapment of the catheter between other endovascular devices and the vessel wall.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH MB 5F PIG 110CM 6SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014-2802
7863138372
MDR Report Key14804711
Report Number9616099-2022-05752
Device Sequence Number17363334
Product Code DQO
UDI-Device Identifier10705032012034
UDI-Public10705032012034
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number532598B
Device Catalogue Number532598B
Device Lot Number18096498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN WIRE
Patient SexUnknown